# SDR REXA2024052800400

- Difficulty date: April 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211S
- Condition: Corroded
- Location: Bs 865-881 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS865.00-FS881.00 @STGR21R IS CORRODED.   INSTALLED NEW SERVICEABLE INTERCOSTAL (PN: SH690-37121-1S) AT STRG 21R BETWEEN FS 865 TO FS 881 IAW CRJ900 SRM 51-42-06-001-001-A01
